# SDR AALA20150705001

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 48,117 hours, 19,170 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250348040
- Part serial: EM237923B
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER THRUST PUSHED UP FOR TAKEOFF NR 1 ELEC ENG CONTROL LIGHT ILLUMINATED.  TAKEOFF ABORTED AT LOW SPEED.  R & R HARNESS HAR 5423 IAW AMM 73-21-06-400-802-F00.  ACCOMPLISHED TEST AS REQUIRED WITH NO FAULTS NOTED.
